# SDR DALA2025060704357

- Difficulty date: June 2, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 55,611 hours, 38,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9518, EMERGENCY EXIT LIGHT HANGING DOWN ROW 19. CORRECTIVE ACTION: SECURED LIGHT ASSY REF B717 AMM 33-51. (LP 7263518)
